# SDR FDEA201004291399

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1100 S3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1100, FRAME, S3R/ 4R, HAS MULTIPLE HOLES THAT ARE NOT WITHIN PITCH LIMITS.
